MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC
Model Number DXT1309AR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Hemorrhage/Blood Loss/Bleeding (1888); Nausea (1970); Abdominal Distention (2601); Unintended Radiation Exposure (4565); Back pain (4895)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient experienced severe and persistent pain occurring continuously during the day and night, resulting in significant functional impairment.The pain led to a substantial decrease in quality of life and inability to perform normal daily activities, including walking, driving, dressing, personal hygiene, and independently getting out of bed.The patient was unable to work and reported difficulty caring for a dependent child due to the condition.The patient reported associated symptoms including significant abdominal swelling and episodes of anal bleeding.Further diagnostic investigations, including a colonoscopy and exploratory fibroscopy, were planned; however, the patient reported physical exhaustion and psychological distress, resulting in postponement of additional invasive procedures.Despite ongoing medical management, including physiotherapy, topical analgesic treatment, opioid pain medication, and antidepressant therapy, the patient reported no improvement.The condition was described as progressively worsening.Additional ongoing symptoms included chronic fatigue, recurrent illness, abdominal distension, nausea, headaches, back pain, and frequent urinary urgency.The overall clinical course was described as prolonged and debilitating, characterized by persistent symptoms and repeated medical consultations without resolution.

Brand Name
DEXTILE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25054832
Report Number9615742-2026-00483
Device Sequence Number13307026
Product Code FTL
UDI-Device Identifier10884521726499
UDI-Public(01)10884521726499(17)291130(10)SYL0715X(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXT1309AR
Device Catalogue NumberDXT1309AR
Device Lot NumberSYL0715X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/01/2026
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexUnknown